MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 PCC GREY MCAN

MIO; UNO INSET II 80/6 PCC GREY MCAN
Model Number MMT-965600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient experienced high blood glucose level of 30 mmol/l.Therefore, in the mid-day of (b)(6) 2021, the patient was hospitalized due to diabetic ketoacidosis.At the hospital, the patient removed the infusion set and noticed that cannula was bent on the first day of use.Reportedly, the site location was patient's abdomen and the infusion set had been used overnight.Moreover, the patient had occlusion and the pump did not alarm with insulin flow block.On (b)(6) 2021, the patient was released from the hospital.Currently, the patient's blood glucose level was 7.2 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 PCC GREY MCAN
MDR Report Key11830261
Report Number3003442380-2021-00251
Device Sequence Number17074896
Product Code FPA
UDI-Device Identifier05705244007819
UDI-Public05705244007819
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-965600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/16/2021
Patient Sequence Number1